# SDR AALA201710279033

- Difficulty date: October 15, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION / SCRATCH ON AFT MAIN CABIN RIGHT HAND UPPER SHEET, UNDER SIDE AT Y280 BETWEEN FR 85 AND FR 86. REPLACED UPPER SHEET PER DRAWING 170-65-660-449.
